# SDR AALA20050584

- Difficulty date: September 9, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: MS35659364
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK  EMERGENCY LIGHT AT SEAT 22H INOPERATIVE.  REPLACED SEAT HARNESS FOR EMERGENCY LIGHT AT SEAT 22H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
